# SDR AALA202002049010

- Difficulty date: February 3, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 42,370 hours, 6,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY EXIT DOOR LIGHT ASSEMBLY LOCATED ON CEILING PANEL 8RHIN PASSENGER CABIN. REPLACED LIGHT PER AMM 33-51-17-400-801-A.
